# SDR NACA20060032

- Difficulty date: March 29, 2006
- Submitted: April 12, 2006
- Operation: Air carrier
- Aircraft: N42NC
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 067
- Aircraft time: 26,168 hours, 25,453 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEELBEAM FRAME 25 THRU 27 HAS NUMEROUS AREAS LVL 1 CORROSION ON BOTH LWR SIDES & UPPER SIDE.  REMOVED CORROSION ON KEELBEAM PER ATR-42 SRMM 51-21-45. EVALUATION DEPTH OF DAMAGE REMOVAL AREAS FOUND WEB PNLS TO BE OUT OF LIMITS PER SRM 53-57-70. REMOVED DAMAGE FROM SPECIAL STRINGERS 20L, 20R ON LWR SIDE OF KEELBEAM PER ATR-42 SRM 51-21-45 REV 76. FAB`D WEB PLATES OUT OF 7075-T6 .080". ALODINED PRIMED AND TOP COATED PER ATR-42 SRM 51-21-17 & 51-21-27. SPECIAL STRINGERS FOUND WITHIN LIMITS BY UT INSPECT PER ATR-42 SRM 53-51-00.  ALODINED, PRIMED, AND TOP COATED PER ATR-42 SRM 51-21-17, 51-21-27.  INSTALLED WEB PLATES PER ATR-42 SRM 51-25-01, 51-25-04.
